Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Comments on notes of Stanojević et al


Author: Mahlon M. Day
Journal: Proc. Amer. Math. Soc. 82 (1981), 105-106
MSC: Primary 46C99; Secondary 22D99
DOI: https://doi.org/10.1090/S0002-9939-1981-0603610-X
Original Article: Proc. Amer. Math. Soc. 79 (1980), 427-430.
MathSciNet review: 603610
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some further inequalities which characterize inner-product spaces among normed linear spaces are derived by averaging characters of locally compact groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C99, 22D99

Retrieve articles in all journals with MSC: 46C99, 22D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603610-X
Article copyright: © Copyright 1981 American Mathematical Society